# SDR 2004UALA00038

- Difficulty date: January 15, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 29,761 hours, 4,783 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 1-9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BROKEN ON WALL BEHIND SEAT 9F.  EEL LIGHTS INOP IN ROWS 1 THRU 9.  EEL LIGHTS ARE INOP LEFT HAND WALL OF CENTER LAV 1.  REPLACED LIGHT 2 & 3.  SECURED CONNECTOR ON BATTERY PACK.
